MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH; CATHETER, URETHRAL
Model Number 421910
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Discomfort (2330)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports, unknown qty "almost everyone" in 1 mu box, the coude tip and notch on funnel not aligned causing discomfort and had bleeding with use.Consumer has self cath'd for the past 6 months, off and on, with this product.He states he has had 6 total surgeries for urethral scar tissue and turp procedures in his past.His most recent surgeries were in october of last year and this year on (b)(6).He started cic last year after his october procedure and he was advised to start to self -cath once every day for a month following the procedure and tapering down for the next 2 months until stopping the need to cath.His scar tissue returned badly this year and now after his most recent surgery in feb, he has been advised by his urologist to cath at least once a day to drain bladder but also to keep scar tissue dilated and open.He notes that in his recent box almost every catheter in the box was misaligned by about 45 degrees.He said if you look at the line on the notch on the funnel on top, the coude tip is pointing to the left about 45 degrees.He said passing these with misalignment can cause discomfort and he did have some bleeding this week with use of these daily, noting little scabs as well in drainage of urine with the blood, some drops of blood.Occurs with cathing.He is not sure if this defect causing him that increased discomfort and that is what caused the increased bleeding this past week as he typically does not have bleeding.He has experienced bleeding rarely in the past with cic but thinks that was just due to healing from his surgeries and that known scar tissue as he passes the catheters to help dilate it.He does sometimes note some difficulty passing through his sphincter into the bladder and does deep breathing to help this.No photo available.No additional information was provided.This emdr covers the unknown number of catheters for this malfunction associated with this lot and market unit.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.

Brand Name
GENTLECATH
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key25008554
Report Number3005778470-2026-00582
Device Sequence Number18466627
Product Code GBM
UDI-Device Identifier30768455153825
UDI-Public30768455153825
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421910
Device Lot Number5F01409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/07/2026
05/23/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/23/2026
06/01/2026
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale